MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1592/phco.21.7.764.34567

Медицинская библиотека · Pharmacotherapy · 2001

Fatal hemolysis after high-dose etoposide: is benzyl alcohol to blame?

Smith A L, Haider K, Schachtner J M, Mathur S, Vanorden R, Gentile T C

Клинический случайСтатьяПеревод в очереди

Аннотация

A 53-year-old African-American man with relapsed non-Hodgkin's lymphoma developed seizures and respiratory arrest 2 hours after an infusion of high-dose etoposide in preparation for an autologous bone marrow transplant. Laboratory tests revealed both rapid hemolysis and severe metabolic acidosis. The patient died the following day. Based on toxicities observed, we suspect that our patient possessed an ethnic polymorphism of the enzyme alcohol dehydrogenase. Further research is required to determine the relationship between the benzyl alcohol metabolic rate and toxicity and genetic polymorphisms of alcohol dehydrogenase in African-Americans.

Для цитирования: Smith A L, Haider K, Schachtner J M, Mathur S, Vanorden R, Gentile T C. Fatal hemolysis after high-dose etoposide: is benzyl alcohol to blame?. Pharmacotherapy. 2001. DOI: 10.1592/phco.21.7.764.34567.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.